MAUDE Adverse Event Report: AV-TEMECULA-CT ARMADA 14 PTA CATHETER; PERIPHERAL DILATATION CATHETER

AV-TEMECULA-CT ARMADA 14 PTA CATHETER; PERIPHERAL DILATATION CATHETER
Catalog Number A2030-060
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/25/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents reported from this lot.The investigation was unable to determine a conclusive cause for the reported difficulties and there is no indication of a product quality issue with respect to the design, manufacture or labeling of the device.The 3.0 x 20 mm armada 14 and the 4.0 x 20 mm armada 14 dilatation catheters referenced are filed under separate medwatch reports.
 
Event or Problem Description
It was reported that the patient underwent a peripheral artery procedure.The 3.0 x 60 mm armada 14 and the 3.0 x 20 mm armada 14 dilatation catheters were each advanced to the target lesion in the anterior tibial artery, without difficulty.Attempts were made to inflate the balloons; however, for each device, the balloon would not inflate.There was no adverse patient effect.The devices were able to be removed from the patient anatomy without difficulty and the target lesion was treated with an additional device.The 4.0 x 20 mm armada 14 dilatation catheter was advanced to the target lesion in the heavily calcified superficial femoral artery (sfa); however, during the second inflation, the balloon ruptured at 8 atmospheres (atm).The device was removed without issue and there was no adverse patient effect.A second device was used successfully to complete dilatation of the sfa.There was no additional information provided regarding the above mentioned devices.

Brand Name
ARMADA 14 PTA CATHETER
Common Device Name
PERIPHERAL DILATATION CATHETER
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6330966
Report Number2024168-2017-01192
Device Sequence Number1564519
Product Code LIT
UDI-Device Identifier08717648156083
UDI-Public(01)08717648156083(17)190831(10)6030441
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K102705
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 02/14/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2019
Device Catalogue NumberA2030-060
Device Lot Number6030441
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2017
Initial Report FDA Received Date02/14/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age78 YR